# SDR DALA2021100806171

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 128,396 hours, 18,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 MISSING RED LENS AT L1 LAV EMERGENCY LIGHT. CORRECTIVE ACTION: INSTALLED RED LENS AT L1 LAV EMERGENCY LIGHT PER B767 AMM 33-51 (8078958)
